MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number M0061921440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 02/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Study: (b)(6) clinical study.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra stent was implanted during a stent placement procedure for stone placement management and laser lithotripsy in the left distal ureter on (b)(6) 2021 as part of the (b)(6) clinical study.On (b)(6) 2021, a planned stent removal was performed.The implanted stent was successfully removed with no difficulty via a cyto/grasper in the operating room.Oral pain control was given to the patient.There was no new device implanted.The patient's condition following the removal procedure is reported to be stable.On (b)(6) 2021, the patient was hospitalized due to a urinary tract infection.The patient was given antibiotics and hospitalized overnight due to the urinary tract infection.The event was considered to be resolved as of (b)(6) 2021 and was discharged from the hospital.In the physician's assessment, the relationship between the procedure and the urinary tract infection is unlikely related and the relationship between the device and the urinary tract infection is possible.

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11930101
Report Number3005099803-2021-02642
Device Sequence Number4381141
Product Code FAD
UDI-Device Identifier08714729124580
UDI-Public08714729124580
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2023
Device Model NumberM0061921440
Device Catalogue Number192-144
Device Lot Number0025435406
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR